MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX; BREAST - ABSORBABLE MESH
Model Number 100035-23
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 12/22/2017
Type of Reportable Event Malfunction
Event or Problem Description
Per clinical trial cp-1060: on (b)(6) 2017, patient underwent bilateral superior breast reduction using a full vertical and horizontal t incision.2 pieces of galaflex (device #1 and device #2) were used.Concomitant procedures included liposuction of lateral breasts and chin.On (b)(6) 2017, delayed wound healing of bilateral breasts at t junction of incisions was reported.Patient did not receive any treatment/medication.Resolved without sequelae on (b)(6) 2018.Review by medical affairs identifies the reported ae is likely related to the device and not serious.
 
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced the post-op complication of delayed wound healing.Medical affairs has assessed the patient¿s postoperative course as not-serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.This mdr is submitted to represent the galaflex (device #1).An additional mdr is submitted to represent the galaflex (device #2).Note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr. all safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness. in an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.Device not returned - remains implanted.

Brand Name
GALAFLEX
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14636562
Report Number1213643-2022-00396
Device Sequence Number17663702
Product Code OOD
UDI-Device Identifier00855920006058
UDI-Public(01)00855920006058
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model Number100035-23
Device Catalogue NumberGP016S
Device Lot Number160443
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2022
Initial Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR
Patient SexFemale
Patient Weight68 KG